# SDR AALA201804049004

- Difficulty date: March 12, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 42,367 hours, 30,191 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53476435202
- Condition: Corroded
- Location: Frames 57-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 36L BETWEEN FRAMES 57 AND 58.  REPAIRED THE STRINGER IAW SRM 53-00-13-300-001, FIGURE 20101.
